Discussions By Condition: Medical Stories

Vestibulitis since 1998

Posted In: Medical Stories 0 Replies
  • Posted By: lilalover
  • July 14, 2009
  • 04:32 PM

Well, it drains me even thinking how long I've had it, but knowing I am not alone is why I am writing here. I used to belong on other groups, but they just upset me, so I stopped. Anyway, here's my story.

In 1998...I was diagnosed after having 6 months of recurring infections- yeast, vaginal, and so much pain in the vulvar area. I also had a cyst at the time, so my doctor recommended surgery. I had surgery in January 1999, a laparoscopy as well as a vulvar vestibulectomy. The surgery was successful for only 6 months. Then...the vestibulities returned, but inside. WORSE THAN BEFORE!!!

So, since then, I have suffered, and suffered and suffered. I have tried creams, numbing, neurontin, everything but biofeedback because of the major side effects.

I suffer from CHRONIC yeast infections, itching, burning every day. Sex- forget about it. Painful inside, outside...you name it. I am so frustrated.
For the last 2 years, I have had nothing but infections, and now my body is just refecting everything. I am having allergic reactions to medictions, and I just don't know what to do? I am on psychiatric medication for mood disorder, or I probably wouldn't be here. I am also on BC pills so I don't get cysts.

I am just very frustrated, and it seems my doctor is no longer able to help me.

I know there really aren't any specialists out here, I have been to UCLA and they didn't help me. WHERE DO I GO NOW?

Anyway...that's my story.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?